# SDR CA180313017

- Difficulty date: March 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,642 hours
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR UP SELECTION, AMBER NLG DOOR INDICATION REMAINED ILLUMINATED.  AIR TURN BACK AND ALTERNATE EXTENSION PERFORMED.  AIRCRAFT TO BE TOWED INTO HANGAR AND GEAR SWINGS/TROUBLESHOOTING TO BE PERFORMED.  SUSPECT NOSE GEAR DOOR SSV, TO BE REPLACED.  (TC NR 20180313017).
